# SDR AALA201603089042

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 5,517 hours, 2,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT AT 2R REPORTED PAX COMPLAINT OF FEET SMELL AROUND ROW 9.  FLIGHT ATTENDANT SMELLED FUNNY SMELL BUT COULD HAVE BEEN FOOD.  SMELL DISSIPATED.  NO ONE ELSE SMELLED IT.  FIRST OFFICER INVESTIGATED, NO SMELL.  ON TAKEOFF AFT FLIGHT ATTENDANT REPORTED TEMPORARY MUSTY SMELL.  NO FURTHER, REPORTS.  ACCOMPLISHED JC 26L0002100.  NO DISCREPANCIES NOTED.
